# SDR DALA2022092906392

- Difficulty date: September 21, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 31,178 hours, 3,993 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 SLIDE ICE PROTECTION INOP 3LH, 4LH AND 4RH. CORRECTIVE ACTION: R/R IPCU AT 16DS PER A330 AMM 25-27. (8553213)
